About the Journal


ISSN: 2094-7380 (Print), 2783-0136 (Online)

The Mindanawan Journal of Mathematics (TMJM) is the official journal of the Department of Mathematics and Statistics of the Mindanao State University-Iligan Institute of Technology, Philippines. It aims to promote research interactions between local and international researchers in mathematics education and in pure and applied mathematics. As such, the journal is devoted to publishing original research papers in mathematics education, and in all areas of pure and applied mathematics.

All submitted papers will undergo a review process before they can be accepted for publication in the TMJM.

The TMJM is a biannual journal and its issues appear at the end of May and November.

The TMJM is an open access journal and all articles are freely available online for authors and readers.

Current Issue

Vol. 5 No. 2
View All Issues